Lecture

This lecture is a part of "Weekly Conference" - Jan 8, 2020

Information
Mid-way Review
Shock trauma Auditorium
-
Board Review
Speakers
Scheduling
Jan 8, 2020 - 11:45 am
45 minutes
45 minutes
Lecture Schedule
Lecture Schedule for Weekly Conference - Jan 8, 2020 - 7:30 am
ECG 7:30 am - 8:30 am (1 hour)
Code Blue 8:45 am - 9:30 am (45 minutes)
Professional Development - "The C__O's office called. Its about Dr. _____" - Dealing with the "problem" provider 9:45 am - 10:30 am (45 minutes)
M&M - VA 10:45 am - 11:30 am (45 minutes)
Mid-way Review 11:45 am - 12:30 pm (45 minutes)
Additional Info
-
-
No